# SDR DALA2021121307655

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 82,476 hours, 14,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:EME . CORRECITVE ACTION: EMERGENCY LIGHTS OPS CK GOOD PER 67-400 AMM33-51 NO DEFECTS NOTED (2049747)
